English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Navigating moduli space with complex twists

McMullen, C. T. (2013). Navigating moduli space with complex twists. Journal of the European Mathematical Society, 15(4), 1223-1243. doi:10.4171/JEMS/390.

Item is

Files

show Files
hide Files
:
McMullen_Navigating moduli space with complex twists_2013.pdf (Publisher version), 200KB
Name:
McMullen_Navigating moduli space with complex twists_2013.pdf
Description:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer Allianz- bzw. Nationallizenz frei zugänglich. / This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence respectively.
OA-Status:
Green
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.4171/jems/390 (Publisher version)
Description:
-
OA-Status:
Not specified

Creators

show
hide
 Creators:
McMullen, Curtis T.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.4171/JEMS/390
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the European Mathematical Society
  Alternative Title : J. Eur. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: European Mathematical Society (EMS)
Pages: - Volume / Issue: 15 (4) Sequence Number: - Start / End Page: 1223 - 1243 Identifier: -